# SDR CA150423004

- Difficulty date: April 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,707 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010185
- Condition: Melted
- Location: Hyd System
- Part time: 63,104 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, IT HAD BEEN FOUND THAT A HYDRAULIC LINE LOCATED FORWARD OF THE RT WING, INBD FLAP HAD MELTED FAIRLEADS.  THE ITEMS ARE AS IDENTIFIED IN IPC 29-00-00, FIGURES 60 AND 70. HYDRAULIC LINE, PN: 82950010-185 AND FAIR LEAD, P/N`S: CSP376-10 AND CSP108-287.
